# SDR CALA2024090302354

- Difficulty date: August 8, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 29,066 hours, 10,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALK AROUND FOUND SCRATCH ON L/H SIDE OF FUSELAGE .75" FWD OF STA. 500F & 3" AFT OF STA. 500F ON S26L. REF SRM 53-00-01-1A-5 MEASUREMENTS AS FOLLOWS 3.65" L X 0.022"W ADDITIONAL PICTURE X 0.033"D. W/Y =6.666 GOUGE IS THROUGH 2 EA RIVETS. DAMAGE IS OUT OF LIMITS PER SRM 53-00-01-1A-5 ADDING PHOTO TO LOGPAGE REMOVED 4 EACH FASTNERS PER SRM 51-40-02 AND BURNISHED OUT SKIN DAMAGE PER SRM 51-10-02. ACP AVO 13062 STEP F HFEC BLENDED AREA AFT OF STA 500F STR 27L PERFORMED ULTRASONIC MATERIAL THICKNESS PER NTM PART 4 51-00-00 NO DEFECT NOTED REF NTM 51-00-00 PART 6. PROCEDURE 3. SEE PIC OF GRID FOR MEASUREMENTS DAMAGE AT INCORRECT LOCATION, DAMAGE IS ON STRINGER 27-L PERFORMED STEPS UP TO AND INCLUDING STEP E PER AVO 13062, NEED PREFORMED DVI OF SURROUNDING AREA AND FOUND NOA DDITIONAL THIS LP ONLY DEALS WITH THE DAMAGE AFT OF STA 500F FOR THE CW GRID PER STEP 3 OF AVO 13062 REV A UPDATED IMAGE WITH CORRECT LP INSPECTION PER STEP F. TO ACCOMPLISH HFEC TO INSPECT BLENDED DAMAGE, REQUESTED UT TO FIND MIN. REMAINING THICKNESS PER STEPS DAMAGE FWD OF STA 500F SEE LP 8865005 AREAS TO ENSURE NO CRACK EXIST. 2.G & H OF AVO 13062 REV A C/W AVO13062 REV. B STEP STEP 4. PERFORMED HFEC ON THE EDJE OF PERFORMED HFEC INSP OF FASTENER HOLES AND COUNTERSINKS PER VERIFIED CORRECT MATERIAL FOR FOR AVO13062 REV B STEP 8  -1 THE TRIM OUT PER NDT MANUAL PART 6, 51-00-00 PROCEDURE 23.  NO AVO13062 REV B STEP 7 A &B WITH NO RELEVANT INDICATIONS. REF REPAIR DOUBLER 0.040" PO # 1526263
